# SDR AALA202503286477

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 71,744 hours, 9,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 800 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP BATTERY PACK (EPAS) ON PASSENGER DOOR 3R. MAINTENANCE REPLACED BATTERY PACK (EPAS) ON PASSENGER DOOR 3R IAW AMM52-11-20-000-805-002 AND AMM52-11-20-400-805-002.
